OVARIAN CANCER
COMMUNITY
pain in right ovary
Avatar_n_tn
by cantuerika, Jun 16, 2005
I am 28 years old and have been having pain in right side for about 2 years now. I used to feel like the pain was about the size of a nickel,but now feels like it is the size of a half dollar. The pain starts in my right ovary but also hurts in my hip, and down my right leg.(stopping just before my knee) I went to the doctor when it started, and she sent me for sonograms, internal sonograms, and another test. She said that something showed up, but she thought it was just the clamp where they tied my tube. Told me not to come back till I can't take the pain anymore. Recently it has bee hurting much more. It's been 3 weeks now and it hurts everyday. (not all day, but everyday) Started after my last period. I am getting nervous because I am going to a different doctor. Has anyone have pain like this and what can it be, should I be as worried as I am. I keep wanting to cancel appointment, but I hurt too much and am scared. Any help with this would be great. I also have heavy periods and alot of clotting. Is that normal?

erika
Related Discussions
Member Comments (19)
Avatar_n_tn
by MickeyVicki, Jun 18, 2005
The heavy periods and clotting are likely due to high estrogen levels, which are common in younger women.   The pain that you describe as running through your hip into your thigh area sounds like pain related to a pinched or damaged nerve.  It is quite possible that you have adhesions or scar tissue from the surgery to tie your tubes, and these scars might be causing some problems.  It is also possible that you might have endometriosis, which can cause abdominal swelling and pain.  Don't be surprised if the doctors suggest that you take birth control pills.
Avatar_n_tn
by cantuerika, Jun 26, 2005
Well, I went to OBGYN and he sent me for ultrasound....he wants to see if it is just a cyst or endometriosis. He said he felt a lump right away. I am awaiting resluts and am a bit nervous, but not too much. He gave me pain killers that don't seem to help much except they put me to sleep.

Erika
Avatar_n_tn
by cantuerika, Jul 05, 2005
well, doctor gave me birth control pills for the cyst. the birth control pills are making me sick.  do you know if they always help, or is there a chance that they won't help? i have been on pills birth control pills for a week and a half now, and i still have the pains in my side, and the tylenol #3 they gave me doesn't help the pain, it just knocks me out. any help would be great.

erika
Avatar_n_tn
by Linzie00, Jan 14, 2008
That is so weird. Because all that stuff you have talked about I have. I'm 20 years old and I have a history of cysts before I was put on birth control 2 years ago.  Since then I have had no problems with cysts unless I forget to take my pills for over 4 days.  Recently I had a lot of pain in my left side from my thigh area to my hip, left ovary and abdomen.  People think I'm weird but I'm in a lot of pain, 2 weeks of all the conditions but 2 months from the thigh.  Now its starting to spread to the right side but not as bad.  I dont think it is a cyst because I know the difference.  I'm going to be getting scheduled for an ultrasound soon to hopefully put all this to rest.  Please let me know if you found anything else out about your condition.  I'm very nervous and believe that since I'm young people wont take me seriously.
Avatar_f_tn
by madgeOwens, Jan 15, 2008
First of all..........if someone tells you don't come back until you can take the pain............they are in the wrong line of work!  Seek new advice.  I have had cysts in ovaries and breast for a very long time. It is painful................if one ruptures it is suppose to be REALLY painful....do you have a fever?  Call the doctor and insist on a drug that will help.perhaps a anti inflammatory would help.....don't let them put you off......what in the world has happened to the medical people????  Shame on them.
Avatar_n_tn
by dragongfly77, May 05, 2008
i have been having right pain on my ovary's too the dr that i see has done 1 ultasound every year and told me that i had many cyst in the right ovary and if it still hurt to go back to her and she will give me some medication or she was going to remove the ovary i worry because i had cervical cancer about 3 year ago and it was incapsoated so i was lucky
Avatar_n_tn
by lauloy22, Jul 14, 2008
I have been to the doctor for the same pains that you are describing and they told me the same thing take the birth control pills and it will go away. But i have been on bc pills for three years and i still have the same pain.It's beginning to be very painful. I had cyst before but never internal ones. I don't know what to do i just want the pain to go away. I am going to go to my doc one more time  and decide weather or not i should change my doc.
483733_tn?1326802046
by TrudieC, Jul 14, 2008
Hi Ladies, I'd like to suggest that you create your own postings so that the ladies here can address your situations easier.  When they are added to old postings they don't tend to get the attention they deserve.
Avatar_n_tn
by sexy31, Jul 14, 2008
hi ladies, i was on the net looking for answers when i found this site. i had my tube tie about 11 months ago. after the surgey i started having pain in the middle of my stomach and down my right leg. it is so painful until i start to cry. i need some answers. what could it be .someone told me that he had a friend and her legs were helping and then they found out that it was cancer.